# SDR REXA201200181

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 22,024 hours, 18,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE JAMMED (WILL NOT MOVE TO LOCK DOOR CLOSED).  INSPECTED DOOR PINS, LATCHES AND ROLLERS.  CLEANED & LUBED ALL PINS, LATCHES & ROLLERS IAW AMM 52-10-00.  OPS CKS GOOD.  OK FOR SERVICE.
